Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Trembling, stiffening in hands and legs while writing exams, severe anxiety, EEG done. Prescribed Epilive, ER500. Precautions?

Dear Doctor, My daughter, 16 yrs old had trembling & stiffening of hands & legs while writing exams, because of which she couldnot write fo 10-15 minutes. She faced a lot of anxiety at that time. On doctor s advice we took EEG . She has been prescribed Epilive ER500 & Vitamin E capsules for two months. She is otherwise healthy. Is there anything serious about this for her future ? Any lifestyle changes needed ? Kindly advise. Thanks & regards, kumar
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Hi Kumar,

Thank you for your query.

We would have appreciate if you had provided us with the EEG report without which it is not possible to comment on the requirement of the medicines.

Secondly, from when has your daughter started these symptoms. If they are present only at the time of writing examination then they can be due to anxiety. In this case she needs to discuss the issue with the school psychologist who may help her out.

I hope I have responded to your query to your satisfaction.

Wishing your daughter all the best.


Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor